What a difference a night out makes!

ScorpionQueenScorpionQueen Moorebank NSWMember Posts: 750
edited April 2016 in Health and wellbeing

Day 7 - after round four.

What a difference! After my V.I.P outing yesterday...I am glad to say I had a much better nights rest.

Only woke up three times to attend to the itchy rash and take panadol. Can't say it was a refreshing sleep, but at least I slept without waking up in a pool of sweat. Although I did dream, there were no hallucinogenic dreams...the ones i had the last few nights were absolutely crazy and I could actually hear the voices! hence the waking every half an hour :/

Although it wasn't confirmed, I'd say the Tramadol had a lot to do with the symptoms I was experiencing over the last few days...It's hard for the medics to pinpoint exactly what was going on with everything that's in my system etc....So I've made a mental note to tell my GP to put Tramadol on my do not take list! I still feel woozy from the one Endone I took yesterday and probably residual form the effects of chemo too and everything else!

Now to combat the constipation....I tell you it's one or the other, no in between here..... >.< I still also need to take the anti nausea tablets, i'm feeling nauseated... but am wondering if the constipation has anything to do with that too?

So much stuff to deal with...I only want to get better Universe, not worse! Please help me get through relatively unscathed today, tomorrow, next week, next year!

I have no choice but to rest today, my legs don't work real well...so lazing about PJ day is in order again.

Hope you have a good week :)

Comments

  • rowdyrowdy Member Posts: 1,160
    edited April 2016

    Hi love the quote so true

  • AfraserAfraser MelbourneMember Posts: 754
    edited April 2016

    HI

    Constipation can be caused by anti nausea medication. I was lucky, didn't have nausea at all but on my second cocktail I got terribly constipated, which was a problem I had avoided before. My oncologist, on the basis of my lack of nausea and acknowledging that the anti nausea meds can cause constipation, dropped the hitherto obligatory dose of anti nausea meds administered with my intravenous  treatment and the following couple of days, with the happy reminder that if I did get sick, I had only myself to blame!

    But I didn't and stayed off them for the duration.. As you are experiencing nausea, it's a hard call. Maybe try some other options first (check with your oncologist about laxatives though)

    Good luck.

  • primekprimek Broken HillMember Posts: 2,806
    edited April 2016

    I started movichol last cycle as well as coloxyl 120 x 2 twice daily and it sorted the constipation completely. In fact dropped the coloxyl and just stuck with the drink. I've  been advised to start it day before treatment. I think the anti nausea stuff makes it worse but better than feeling sick. And you can buy a generic version at the chemist too.

    Re tramadol....this drug can have interactions with other medication and ondasetron I believe is one of them. Might pay to ask the chemo nurse to check for you or the pharmacist. ..there is a condition called seretonin syndrome which causes all sorts of weird symptons. Both endone and tramadol cause constipation but if you need pain relief...just take the movichol and it should be good.

    Hope next round is less traumatic. Knowledge is power. Kath

  • primekprimek Broken HillMember Posts: 2,806
    edited April 2016

    Here is some info about Tramadol. It might not be causing any issues but helpful to he aware. I can't  take ibuprofen  or any similar  drugs or endone so I use it cautiously. ..otherwise I stick with the panadol osteo 8 hourly as less pain drop when doses are due.

     

     

  • primekprimek Broken HillMember Posts: 2,806
    edited April 2016

    http://www.australianprescriber.com/magazine/27/2/26/7

     

    Heres the link...sorry my paste function stuffed up. ??

     

    Kath

Sign In or Register to comment.